Skip to content
My WebMD Sign In, Sign Up
Sepsis? I'm scared
avatar
hanatokoi posted:
I'm really scared that I might have sepsis or something. I have IBS, but a few weeks ago I had a case of diarrhea every time I used the bathroom, even if my stomach didn't hurt. I had a few normal movements, then constipation, and now the diarrhea seems to be coming back. I also have some strange pains under the skin that comes and goes. I had an ear infection in the cartiledge for some time now from a piercing, but the symptoms had gone away so I assumed I was ok. Also, I've had a general feeling of malaise for the last two weeks. I worked out today for the first time in a while and I have a headache and feel kind of weak. My neck also hurts. I've lost my balance before.


I also had a UTI maybe a month ago and wasn't sure if I had BV because I'd used a dildo that I think had phalates and was made of a material that's hard to clean properly and thought that caused my UTI but after sometime of drinking ACV, my symptoms went away. But I have had lower abdominal discomfort lately, but I've been to the doctor 3 times and all tests for any infection or anything come back negative. Once there was white blood cells and protein in my blood. What do I do?
Reply
 
avatar
alexamyanbowensmom responded:
have all the same symptoms. my IBS symptoms are never the same, they change constantly, i can't keep up with it.
one day i'm constipated, one day it's diarhea all day, sometimes it's both.
i've been working out and feel sick, dizzy and headache, neck pain and i've been told it's cause of dehydration so i have to up my water intake before and after a work out and because of having diarhea you will need more water than usual.
if there's no sign of infection then i'm sure you're fine but if you are that worried you should talk to your doctor about it again.
i also had a UTI about a month ago which is suppose to be common with IBS cause of the amount of diarhea, have to be real careful with cleanliness.
the lower abdominal discomfort sounds like the UTI could be coming back so definitely talk to your doctor about that. you should always talk to your doctor about anything you feel even if it's minor if it's bothering you then it's important. i hope some of what i said helps
 
avatar
SNJBrian replied to alexamyanbowensmom's response:
I spent my life in an out of GI offices trying to figure my stomach and lower intestine problems and every time the tests came up negative. You should have the tests to be on the safe side but if they come up negative, my recommendation is to look for foods that you have a difficult time digesting.

For me it's soybeans. The problem with soybean oils, flours and protein, is that it is found in nearly every food in the super market. However, once I discovered it, and started avoiding it, my problems nearly went away. I have other problem foods like peanuts (another tough to digest legume), but soy is the worst for me. If I get soyed, my stomach puffs up like a balloon. It looks like I am pregnant.

It's all chemistry. Our bodies take the food proteins and break them down so that we can use them. If our body doesn't have the right stuff to break down the proteins .. watch out .. all the fun GI stuff starts happening.

Avoid the problem foods. If you accidentally get bloated, you might want to try taking charcoal tablets. They are drug free, found in nearly any drugstore and they have helped me. But the best is to avoid the foods that your body can not tolerate.


Spotlight: Member Stories

I have had IBS symptoms for several years. I've tried numerous medications and have not had any relief. My last medication was Librax, but it stop...More

Helpful Tips

IBS problems
I have had this same problem since I had my gall bladder removed about 18 years ago. Recently it has gotten worse. Anything with artificial ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.